# SDR AALA202410086098

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M22085
- Condition: Inoperative
- Location: Zone 800
- Part time: 6,416 hours, 2,872 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DONT PASS EMERGENCY LIGHT TEST FOR MESSAGE EPSU EXT LOAD FWD L. FWD L DOOR 831 SLIDE REPLACED.
